MathSciNet Relay Station
MathSciNet bibliographic data
MR2180886 35L65 (35B40 35Q53)
Kenig, C. E.; Merle, F. A note on a symmetry result for traveling waves in cylinders. Proc. Amer. Math. Soc. 134 (2006), no. 3, 697–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement